Bother
Bother

Lemsip Max Strength Blackcurrant Sachets x 5

5s • 66p ea

Description

Colds can creep up on the best of us, so it's best to be prepared for that eventuality with this effective blackcurrant flavoured hot drink mix. It'll take care of your coldy, fluey symptoms while also tasting none too shabby either, to get you back and fighting fit in no time at all.

Ingredients

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Also contains Ascorbic Acid (Vitamin C), Sucrose and Aspartame

Preparation & Usage

Directions

How to take: For oral use. Pour one sachet of powder into a mug and fill with not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice.

Storage

Store below 25°C in a dry place.

Warnings

DO NOT EXCEED THE STATED DOSE.

 

Warnings

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

 

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days.

 

Consult your pharmacist or doctor before taking if:

You are pregnant or breastfeeding.

 

As a retailer we take our responsibility with respect to medicine sales, deliveries and consumption very seriously while recognising that in most cases the purchase of medicine is a normal part of households’ monthly grocery requirement. Sales are restricted to a maximum of 2 packets of a combination of any paracetamol, aspirin or ibuprofen based products in a single transaction.

If you are already using a medicine, remedy or other supplement, you should always ensure it is safe to start taking a new product alongside this. Always read the product information contained on the pack, as well as the patient information leaflet (if provided) before taking any medicine or similar product.